# SDR USAA2009090192303

- Difficulty date: August 31, 2009
- Submitted: September 2, 2009
- Operation: Air carrier
- Aircraft: N677AW
- Make and model: Airbus A320-232
- Aircraft serial: 2430
- Aircraft time: 17,035 hours, 6,240 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Warning System
- Condition: Activated
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 302 PHX-CLT - RETURN TO FIELD / EMERGENCY LANDING - BLUE SYSTEM LOSS & LOW LEVEL WARNING.  CREW DECLARED AN EMERGENCY, RETURNED TO PHX AND LANDED WITHOUT FURTHER INCIDENT.   MAINTENANCE FOUND BLUE RESERVOIR DRAIN VALVE LEAKING.  REPLACED DRAIN VALVE 2264GM IAW MM 29-12-35-401.
